# SDR DALA2015120607410

- Difficulty date: December 5, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-212
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING BETWEEN FRAME 16 TO FRAME 20.  REPLACED THE FITTING IAW SRM 51-72-11 AND DWG D53112109, D53112198.
